# SDR AALA202411151306

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 36,712 hours, 7,486 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SIDE OF SEAT 1A AFT EMERGENCY LIGHT DOES NOT ILUMINATE. MAINTENANCE REPAIRED SEAT 1A AFT EMERGENCY LIGHT CONNECTOR WIRES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
